# SDR UIEA2012051400228

- Difficulty date: April 17, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 32,272 hours, 9,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Missing
- Location: Bs 2598
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A MISSING FASTENER AT BS 2598, WL 320, LBL 37.  ACCOMPLISHED EI T2012A53B-850, REV 00.
